# SDR N6WA2015030401

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,400 hours, 20,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR PAX DOOR HANDLE BROKEN.  PERFORMED OPERATIONAL CHECK OF MAIN PAX DOOR IAW AMM 52-11-03, FOUND TO BE SECURED WHEN CLOSED FROM THE OUTSIDE.  INSPECTED ACFT & FOUND SAFE FOR A ONE TIME FERRY FLIGHT.
